# SDR CALA2021071201058

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Cable
- Part number: 21AB2N0030
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-3-6085) R4 DOOR FAILED ARMING MECHANISM TEST. (REPLACE TELEFLEX CABLE.)
